# SDR USAA2011062000001

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 74,688 hours, 45,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - WEEKLY - CRACK IN FUSELAGE SKIN BETWEEN BS 870 TO BS 873, S24R.  REPAIRED FUSELAGE SKIN BETWEEN BS 870 TO BS 873, S24R IAW B737 SRM 53-00-01 REPAIR 31.
